Erratum to: On the coset laws for skew lattices in rings
Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2011_41_2a_17,
author = {Karin Cvetko-Vah, and Joao Pita Costa},
title = {Erratum to: {On} the coset laws for skew lattices in rings},
journal = {Novi Sad Journal of Mathematics},
pages = {181},
year = {2011},
volume = {41},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_17/}
}
Karin Cvetko-Vah,; Joao Pita Costa. Erratum to: On the coset laws for skew lattices in rings. Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_17/